# SDR USAA2011030390955

- Difficulty date: February 20, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 39,294 hours, 15,763 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C11 - MAJOR REPAIR - CORROSION ON LONGITUDINAL FLOORBEAM BETWEEN FR67 TO FR68, -Z240, -Y1292.  REPLACED LONGITUDINAL FLOORBEAM BETWEEN FR67 TO FR68, -Z240, -Y1292 IAW A319 SRM 53-41-14 & 51-49-00.
